Sign in
Download Opera News App

 

 

"If You Make Use Of Camphor & Antibiotics For Babies, Take Note Of This" - Online Doctor

An online medical personnel with the Twitter username @firstdoctorr as took to his Twitter page to warmed all nursing mother and women at large concerning the use of some certain medicine and substances which can cause a serious health hazard to their babies if care is not taken.

According to the doctor, the use of "mentholatum" on babies can cause a serious health hazard known as jaundice. And also, using camphor on babies can cause damage to their blood.

He also added, pumping of antibiotics on babies when teething is very wrong, nursing mother are warned to abstain from such habit. Lastly, for the first 6 month of birth, always try to breastfeed them without the addition of anything else.

His tweets goes like this;

"Don't use mentholatum on babies. Can cause jaundice.

Don't use camphor on babies. Can damage their blood.

Don't pump your baby with antibiotics coz they're ''teething!" Wrong!

Pls, give your baby only breast milk for the first 6 months of life. It's the best."

Try and take note of all this. The health of young ones is very important and can't be joke with.

Kindly share this with friends and family. Health is wealth.

Stay safe.

Content created and supplied by: Mosfem (via Opera News )

Camphor

COMMENTS

Load app to read more comments